# SDR DALA2024091809152

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 30,103 hours, 2,888 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

23JH SEAT EMERGENCY LIGHT INOP. FOUND UNDER SEAT CONNECTOR DISCONNECTED. RE-CONNECTED OPS CHECKS GOOD PER A350 AMM 33-51. (LP# 5127648)
